# SDR UF6A970805

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: WN53
- Condition: Dirty
- Location: Baggage Door
- Part time: 12,818 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5711 - RED EXIT WARNING INDICATION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AND ADJUSTED MICROSWITCH AT REAR EXIT AND CLEANED DEBRIS AROUND MICROSWITCH.  SYSTEM OPS CHECKED GOOD.  (M)
